Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 80630, 12 pages
http://dx.doi.org/10.1155/2007/80630
Research Article

Homomorphisms and Derivations in C*-Algebras

1Department of Mathematics, Hanyang University, Seoul 133–791, South Korea
2Department of Science, University of Mohaghegh Ardebili, Ardebil 51664, Iran

Received 12 February 2007; Revised 7 March 2007; Accepted 12 March 2007

Academic Editor: Bruce D. Calvert

Copyright © 2007 Choonkil Park and Abbas Najati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York, NY, USA, 1960. View at Zentralblatt MATH · View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Th. M. Rassias, “Problem 16; 2, Report of the 27th International Symposium on Functional Equations,” Aequationes Mathematicae, vol. 39, no. 2-3, pp. 292–293, 309, 1990. View at Google Scholar
  7. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics & Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Th. M. Rassias and P. Šemrl, “On the behavior of mappings which do not satisfy Hyers—Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989–993, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Găvruta, “A generalization of the Hyers—Ulam—Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S.-M. Jung, “On the Hyers—Ulam—Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221–226, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Găvruta, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hadronic Math. Ser., pp. 67–71, Hadronic Press, Palm Harbor, Fla, USA, 1999. View at Google Scholar
  12. M. A. Sibaha, B. Bouikhalene, and E. Elqorachi, “Ulam—Găvruta—Rassias stability for a linear functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 157–168, 2007, Euler's Tri-centennial Birthday Anniversary Issue in FIDA. View at Google Scholar
  13. K. Ravi and M. Arunkumar, “On the Ulam—Găvruta—Rassias stability of the orthogonally Euler—Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 143–156, 2007, Euler's Tri-centennial Birthday Anniversary Issue in FIDA. View at Google Scholar
  14. C. Park, “Hyers—Ulam—Rassias stability of homomorphisms in quasi-Banach algebras,” 2007, to appear in Bulletin des Sciences Mathématiques. View at Google Scholar
  15. J. M. Rassias, “On the stability of the Euler—Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. M. Rassias, “On the stability of the non-linear Euler—Lagrange functional equation in real normed linear spaces,” Journal of Mathematical and Physical Sciences, vol. 28, no. 5, pp. 231–235, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. M. Rassias, “On the stability of the general Euler—Lagrange functional equation,” Demonstratio Mathematica, vol. 29, no. 4, pp. 755–766, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. M. Rassias, “Solution of the Ulam stability problem for Euler—Lagrange quadratic mappings,” Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 613–639, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. M. Rassias, “On the stability of the multi-dimensional Euler—Lagrange functional equation,” The Journal of the Indian Mathematical Society, vol. 66, no. 1–4, pp. 1–9, 1999. View at Google Scholar · View at MathSciNet
  20. J. M. Rassias, “Asymptotic behavior of mixed type functional equations,” The Australian Journal of Mathematical Analysis and Applications, vol. 1, no. 1, 21 pages, 2004, article no. 10. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. K.-W. Jun and H.-M. Kim, “Ulam stability problem for Euler—Lagrange—Rassias quadratic mappings,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 82–95, 2007, Euler's Tri-centennial Birthday Anniversary Issue in FIDA. View at Google Scholar
  22. C. Park, “Stability of an Euler—Lagrange—Rassias type additive mapping,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 101–111, 2007, Euler's Tri-centennial Birthday Anniversary Issue in FIDA. View at Google Scholar
  23. M. J. Rassias and J. M. Rassias, “On the Ulam stability for Euler—Lagrange type quadratic functional equations,” The Australian Journal of Mathematical Analysis and Applications, vol. 2, no. 1, 10 pages, 2005, article no. 11. View at Google Scholar
  24. C. Park, “Lie *homomorphisms between Lie C*-algebras and Lie *derivations on Lie C*-algebras,” Journal of Mathematical Analysis and Applications, vol. 293, no. 2, pp. 419–434, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. Park, “Homomorphisms between Lie JC*-algebras and Cauchy-Rassias stability of Lie JC*-algebra derivations,” Journal of Lie Theory, vol. 15, no. 2, pp. 393–414, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Park, “Homomorphisms between Poisson JC*-algebras,” Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1, pp. 79–97, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. C. Park, Y. Cho, and M. Han, “Stability of functional inequalities associated with Jordan-von Neumann type additive functional equations,” Journal of Inequalities and Applications, vol. 2007, Article ID 41820, 13 pages, 2007. View at Publisher · View at Google Scholar
  28. C. Park and J. Cui, “Generalized stability of C*-ternary quadratic mappings,” Abstract and Applied Analysis, vol. 2007, Article ID 23282, 6 pages, 2007. View at Google Scholar
  29. C. Park, J. C. Hou, and S. Q. Oh, “Homomorphisms between JC*-algebras and Lie C*-algebras,” Acta Mathematica Sinica, vol. 21, no. 6, pp. 1391–1398, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445–446, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J. M. Rassias, “Solution of a stability problem of Ulam,” Discussiones Mathematicae, vol. 12, pp. 95–103, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. M. Rassias, “Complete solution of the multi-dimensional problem of Ulam,” Discussiones Mathematicae, vol. 14, pp. 101–107, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. J. M. Rassias, “Alternative contraction principle and Ulam stability problem,” Mathematical Sciences Research Journal, vol. 9, no. 7, pp. 190–199, 2005. View at Google Scholar · View at MathSciNet
  35. J. M. Rassias, “Solution of the Hyers—Ulam stability problem for quadratic type functional equations in several variables,” The Australian Journal of Mathematical Analysis and Applications, vol. 2, no. 2, 9 pages, 2005, article no. 11. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. M. Rassias, “On the general quadratic functional equation,” Boletín de la Sociedad Matemática Mexicana, vol. 11, no. 2, pp. 259–268, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J. M. Rassias, “On the Ulam problem for Euler quadratic mappings,” Novi Sad Journal of Mathematics, vol. 35, no. 2, pp. 57–66, 2005. View at Google Scholar · View at MathSciNet
  38. J. M. Rassias, “On the Cauchy—Ulam stability of the Jensen equation in C*-algebras,” International Journal of Pure Applied Mathematics & Statistics, vol. 2, pp. 92–101, 2005. View at Google Scholar
  39. J. M. Rassias, “Alternative contraction principle and alternative Jensen and Jensen type mappings,” International Journal of Applied Mathematics & Statistics, vol. 4, no. 5, pp. 1–10, 2006. View at Google Scholar · View at MathSciNet
  40. J. M. Rassias, “Refined Hyers—Ulam approximation of approximately Jensen type mappings,” Bulletin des Sciences Mathématiques, vol. 131, no. 1, pp. 89–98, 2007. View at Google Scholar
  41. J. M. Rassias and M. J. Rassias, “On some approximately quadratic mappings being exactly quadratic,” The Journal of the Indian Mathematical Society, vol. 69, no. 1–4, pp. 155–160, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. J. M. Rassias and M. J. Rassias, “Asymptotic behavior of Jensen and Jensen type functional equations,” PanAmerican Mathematical Journal, vol. 15, no. 4, pp. 21–35, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. J. M. Rassias and M. J. Rassias, “Asymptotic behavior of alternative Jensen and Jensen type functional equations,” Bulletin des Sciences Mathématiques, vol. 129, no. 7, pp. 545–558, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. Th. M. Rassias, “The problem of S. M. Ulam for approximately multiplicative mappings,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 352–378, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. Th. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. Th. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. Th. M. Rassias, Ed., Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Zentralblatt MATH · View at MathSciNet
  48. F. Skof, “Proprietà locali e approssimazione di operatori,” Rendiconti del Seminario Matemàtico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Google Scholar · View at Zentralblatt MATH
  49. K.-W. Jun and H.-M. Kim, “On the stability of Appolonius' equation,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 11, no. 4, pp. 615–624, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  50. A. Gilányi, “Eine zur Parallelogrammgleichung äquivalente Ungleichung,” Aequationes Mathematicae, vol. 62, no. 3, pp. 303–309, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  51. J. Rätz, “On inequalities associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 66, no. 1-2, pp. 191–200, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  52. W. Fechner, “Stability of a functional inequality associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 71, no. 1-2, pp. 149–161, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  53. A. Gilányi, “On a problem by K. Nikodem,” Mathematical Inequalities & Applications, vol. 5, no. 4, pp. 707–710, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet